Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
String homology of spheres and projective spaces

Craig Westerland

Algebraic & Geometric Topology 7 (2007) 309–325

arXiv: math.AT/0602539

Abstract

We study a spectral sequence that computes the S1–equivariant homology of the free loop space LM of a manifold M (the string homology of M). Using it and knowledge of the BV operations on HH(H(M),H(M)), we compute the (mod 2) string homology of M when M is a sphere or a projective space.

Keywords
Batalin–Vilkovisky algebra, string homology, equivariant homology, cyclic homology
Mathematical Subject Classification 2000
Primary: 55N45, 55P35
Secondary: 55N91, 55S91, 55T99
References
Publication
Received: 9 June 2006
Revised: 12 December 2006
Accepted: 3 January 2007
Published: 29 March 2007
Authors
Craig Westerland
University of Wisconsin–Madison
Mathematics Department
480 Lincoln Dr
Madison WI 53706-1388
USA
http://www.math.wisc.edu/~westerla/